These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.
This sleep medicine is a two-in-one. It provides effective relief against minor body aches and pains, and then gently carries you to a world of slumber.
How does it work? This product comes as tablets including Acetaminophen (500mg) and Diphenhydramine HCl (25mg) as the active ingredients. The Acetaminophen plays the role of the “pain reliever.” It doesn’t treat the underlying cause of the pain, but elevates the pain threshold of the body, providing short-term, but instant relief. Meanwhile, the Diphenhydramine (also found in Benadryl) acts as the sleep aid, by blocking the activity of Histamine, a naturally-occurring substance in the body that prevents daytime sleepiness and keeps you awake. Diphenhydramine is a type of antihistamine (just like Doxylamine, but more cost-effective and with less potential side-effects).
What should I know about it? This product includes a significant dosage of Acetaminophen. If the daily intake of this drug exceeds 4,000mg, you could potentially damage your liver. That is why, if you’re currently on any other medication with Acetaminophen it in, it’s advised that you look for another sleep medicine. If you have a history of heart disease/complications and/or liver problems, consult your doctor before taking this medicine. Furthermore, limit your intake of alcohol. If the insomnia/sleeplessness persists for 2 weeks, contact your healthcare provider.
Compares to: The product compares to the active ingredients found in Tylenol® PM.
Best for: People with temporary minor body aches and pain who don’t want their condition to affect their sleep quality.